The Comparative Boubaker Polynomials Expansion Scheme (BPES) and Homotopy Perturbation Method (HPM) for solving a standard nonlinear second-order boundary value problem
Articles > Article · 2011
Authors: Hüseyin KOÇAK, Ahmet YILDIRIM, D. H. ZHANG, S. T. MOHYUD-DIN
Mathematical and Computer Modelling, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 54, pp 417-422
DOI: 10.1016/j.mcm.2011.02.031
Summary
In this paper, we propose an analytical solution to a nonlinear second-order boundary value problem using the Homotopy Perturbation Method (HPM) and the 4q-Boubaker Polynomials Expansion Scheme (BPES). Both methods have been applied to a particular differential problem. The results are plotted, and compared with exact solutions proposed elsewhere, in order to evaluate accuracy. (C) 2011 Elsevier Ltd. All rights reserved.